Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/96444
Title: Mathematical models of the spread and consequences of the SARS-CoV-2 pandemics: Effects on health, society, industry, economics and technology
Authors: Micheletti, Alessandra
Araújo, Adérito 
Budko, Neil
Carpio, Ana
Ehrhardt, Matthias
Issue Date: Dec-2021
Serial title, monograph or event: Journal of Mathematics in Industry
Volume: 11
Issue: 1
URI: http://hdl.handle.net/10316/96444
ISSN: 2190-5983
DOI: 10.1186/s13362-021-00111-w
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
s13362-021-00111-w.pdf884.8 kBAdobe PDFView/Open
Show full item record

Page view(s)

20
checked on Nov 26, 2021

Download(s)

6
checked on Nov 26, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons